# SDR CA151029012

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REPORTED SMOKE IN THE COCKPIT DURING TAKEOFF. THEY ELECTED TO RETURN TO THE POINT OF DEPARTURE WHERE A SAFE LANDING WAS MADE.  POST FLIGHT ENGINE RUNS REVEALED SMOKE COMING FROM THE AIR CONDITIONING DUCTS BEHIND THE CREW SEATS. TROUBLESHOOTING IS ON-GOING TO IDENTIFY THE ORIGIN OF THE SMOKE.
